# SDR UIEA2012012100021

- Difficulty date: January 21, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,242 hours, 14,404 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE HAS 2 INLET GUIDE VANES DELAMINATED.  NO DELAMINATION, FOUND MISSING METAL JACKET ON L/E & NBSP; APPLIED SPEED TAPE IAW AMM 72-33-00 PAGE 816 "F".
